# SDR SWAA2023021488669

- Difficulty date: January 5, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 65,629 hours, 33,836 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOCATED STAB STA 129.50 AND 26 INCHES FROM FRONT SPAR LT HORIZONTAL STAB 2023-37649<[01] TOOL USED EDDY CURRENT EQUIPMENT PN: NORTEC 600D; SN:210138503; DUE DATE:19- MAY-23;[02] TOOL USED: EDDY CURRENT EQUIPMENT. P/N: NORTEC 500D. S/N: N500X12101V022240. DUE DATE: 27-JAN-23.;[03] REPAIRED INSPAR RIB LOCATED STAB STA 129.50 AND 26 INCHES FROM FRONT SPAR LT HORIZONTAL STABILIZER IAW B737-700 55-10-09-2R-4 SEE INDIVIDUAL SIGN OFF BELOW;[04] REPAIRED INSPAR RIB LOCATED STAB STA 129.50 AND 26 INCHES FROM FRONT SPAR LT HORIZONTAL STABILIZER IAW B737-700 55-10-09-2R-4 SEE INDIVIDUAL SIGN OFF BELOW.. RII ITEM
